Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate and me MAxime

Posted by delna on October 13, 2009, at 22:49:36

In reply to Re: Parnate and me delna, posted by MAxime on October 13, 2009, at 22:10:07

How high a dosage are you planning to go up to?


The doctor hasn't told me anything but he said he has people on 80mg as well- depending on response. But he said it always has to be split even though I told him I was keen to take it all at night. Infact he is making me take one dose at 6pm and one at 8pm. I have no idea how dosing time is affecting me.....but I wake up alert and feeling fine but as the day progresses I get more sleepy and low and go back to being suicidal. Its odd.
Thanks for your reply!
TC
D

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:delna thread:920665
URL: http://www.dr-bob.org/babble/20091012/msgs/920851.html